
Medkart Assured

CHESTON COLD SYRUP 60 ML
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 125 MG+PHENYLE...(See More)

₹ 3534% OFF
Product Summary
Offer Price | ₹ 35 |
---|---|
Your Savings | ₹ 18.24 (34% on MRP) |
Safety Advice of CHESTON COLD SYRUP 60 ML
References related to CHESTON COLD SYRUP 60 ML
- Picon PD, Costa MB, Rafael, et al. Symptomatic treatment of the common cold with a fixed-dose combination of paracetamol, chlorphenamine and phenylephrine: a randomized, placebo-controlled trial. BMC Infectious Diseases. 2013;13(1).
Customer Reviews
shreyas potdar
Good place to get your generic medicines.
Reviewed on 09 Apr 2024
shreyas potdar
Reviewed on 09 Apr 2024
Good place to get your generic medicines.
Pankaj Patel
Awesome
Reviewed on 13 Jun 2023
Pankaj Patel
Reviewed on 13 Jun 2023
Awesome
Dhaval Talaviya
WHO GMP certified generic medicines at affordable prices are available
Reviewed on 23 May 2023
Dhaval Talaviya
Reviewed on 23 May 2023
WHO GMP certified generic medicines at affordable prices are available
Shourya Kharbanda
You can easily get, Medicines at half the price
Reviewed on 30 Jan 2024
Shourya Kharbanda
Reviewed on 30 Jan 2024
You can easily get, Medicines at half the price
bhavtosh vyas
वेरी गुड एक्सीलेंट
Reviewed on 31 Jan 2024
bhavtosh vyas
Reviewed on 31 Jan 2024
वेरी गुड एक्सीलेंट